# SDR FDEA200812245283

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5731002920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, CENTER FUEL TANK UPPER SKIN AT FRAME 44, RBL 77 - 96 HAS CORROSION RUNNING FROM BELOW THE TRACK WEB OTBD UNDER THE FRAME ATTACH FITTING TO UNDER THE OTBD ATTACH FITTING.   REMOVED AND RE-INSTALLED 2 ANGLES IAW SRM 51-40-21, PG 7.  REMOVED   CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 57-10-12, FIG 101.  ALODINED AND PRIMED AREA IAW SRM 51-21-10; PG 2.
